# SDR CA070119002

- Difficulty date: October 19, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,718 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23076061
- Part serial: HR47103
- Condition: Failed
- Location: Power Turbine
- Part time: 17 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE GOVERNOR WAS INSTALLED WITH ZERO TSN. GROUND RUNS AND RIGGING WERE CARRIED OUT IAW THE MM WITH NO DIFFICULTIES. THE AIRCRAFT WAS FLOWN AND IT WAS NOTICED BY THE PILOT THAT HE WAS ALWAYS CHASING THE N2 TO KEEP IT WITHIN LIMITS (ERRATIC N2 OPS). THE ERRATIC OPS DID NOT IMPROVE AND SEEMED TO WORSEN. THE AIRCRAFT WAS THEN GROUNDED. THE PT GOVERNOR WAS RETURNED FOR WARRANTY.  (TC NR 20070119002)
